# SDR BAGA202509230000

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N221BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55206
- Aircraft time: 7,016 hours, 3,276 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Unknown
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD BANG SOUND HEARD DURING CLIMB. UPON LANDING, FOUND EVIDENCE OF LARGE BIRD STRIKE OVER FLIGHT DECK AREA. DEFECT STILL OPEN.
